UM

浏览/检索结果: 共7条,第1-7条 帮助

已选(0)清除 条数/页:   排序方式:
Responses of Nonlinear Oscillators Excited by Nonzero-Mean Parametric Poisson Impulses on Displacement Journal article
Journal of Engineering Mechanics, 2012,Volume: 138,Issue: 5,Page: 450-457
作者:  Zhu HT;  Er GK;  Iu VP;  Kou KP
收藏  |  浏览/下载:9/0  |  提交时间:2019/02/12
Approximation Methods  Nonlinear Response  Probability Density Functions  Stochastic Processes  
Exponential polynomial closure method for solving truncated kolmogorovfeller equation Journal article
International Journal of Computational Methods, 2012,Volume: 9,Issue: 1
作者:  Zhu H.T.;  Er G.K.;  Iu V.P.;  Kou K.P.
收藏  |  浏览/下载:4/0  |  提交时间:2019/02/12
Nonlinear  Poisson Impulse  Probability Density Function  Stochastic Process  
Probabilistic solution of nonlinear oscillators excited by combined Gaussian and Poisson white noises Journal article
Journal of Sound and Vibration, 2011,Volume: 330,Issue: 12,Page: 2900-2909
作者:  H.T. Zhu;  Er G.K.;  Iu V.P.;  Kou K.P.
收藏  |  浏览/下载:8/0  |  提交时间:2018/10/30
EXPONENTIAL–POLYNOMIAL CLOSURE METHOD FOR SOLVING TRUNCATED KOLMOGOROV–FELLER EQUATION Journal article
International Journal of Computational Methods, 2011,Volume: 9,Issue: 1
作者:  H. T. ZHU;  G. K. ER;  V. P. IU;  K. P. KOU
收藏  |  浏览/下载:0/0  |  提交时间:2019/07/30
Nonlinear  Probability Density Function  Stochastic Process  Poisson Impulse  
Sampling theorem and multi-scale spectrum based on non-linear Fourier atoms Journal article
Applicable Analysis, 2009,Volume: 88,Issue: 6,Page: 903-919
作者:  Chen Q.;  Qian T.
收藏  |  浏览/下载:5/0  |  提交时间:2019/02/11
Fourier Atoms  Moebius Transform  Shannon Sampling  Sinc Function  
EPC procedure for PDF solution of non-linear oscillators excited by Poissonwhite noise Journal article
International Journal of Non-Linear Mechanics, 2009,Volume: 44,Issue: 3,Page: 304-310
作者:  Zhu H.T.;  Er G.K.;  Iu V.P.;  Kou K.P.
收藏  |  浏览/下载:3/0  |  提交时间:2019/02/12
Exponential-polynomial Function  Poisson White Noise  Probability Density Function  Stochastic Non-linear Oscillator  
PDF solution of nonlinear oscillators subject to multiplicative Poisson pulse excitation on displacement Journal article
Nonlinear Dynamics, 2009,Volume: 55,Issue: 4,Page: 337-348
作者:  Er G.K.;  Zhu H.T.;  Iu V.P.;  Kou K.P.
收藏  |  浏览/下载:4/0  |  提交时间:2019/02/12
Nonlinear Oscillator  Poisson White Noise  Probability Density Function  Stochastic Processes